Next Article in Journal / Special Issue
On the Lagged Diffusivity Method for the Solution of Nonlinear Finite Difference Systems
Previous Article in Journal
Auxiliary Model Based Multi-Innovation Stochastic Gradient Identification Algorithm for Periodically Non-Uniformly Sampled-Data Hammerstein Systems
Previous Article in Special Issue
An Efficient Algorithm for the Separable Nonlinear Least Squares Problem

Order Article Reprints

Journal: Algorithms, 2017
Volume: 10
Number: 89

Article: On the Existence of Solutions of Nonlinear Fredholm Integral Equations from Kantorovich’s Technique
Authors: by and

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Contact Person

Shipment Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop